# SDR AALA202408159898

- Difficulty date: August 13, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A321-211
- Aircraft serial: 5644
- Aircraft time: 34,243 hours, 14,234 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Warning Light
- Location: Zone 500
- Stage of operation: AP
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: L, O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED ON APPROACH INTO CLT DUE TO THE FLIGHT CREW REPORTING WHEN SELECTING FLAPS 3, AN ECAM MESSAGE FOR FLAP SLAT 2 OCCURRED. THE FLIGHT CREW TERMINATED THE APPROACH AND FOLLOWED ECAM STEPS AND THE PROBLEM RESOLVED ITSELF. THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT. NO MAINTENANCE ACTION WAS ACCOMPLISHED SINCE THE ISSUE WAS RESOLVED BY THE FLIGHT CREW BY PERFORMING THE ECAM PROCEDURES.
